Medical Questions > Cancer > Thyroid Cancer Forum

Thyroid Cancer / Cholesterol Meds

Throid cancer in 08 (P), total removal, Iodine treatment in 08 and again in 10. At this time I'm hiper which causes fatigue. Today I was told my cholesterol was 240s and Doctor wants to put me on meds. Years ago I took cholesterol meds which caused severe fatique and stopped taking it. The med he wants to put me on has a side effect of fatique, I'm fatiqued out, any answers.
Did you find this post helpful?
|

User Profile
replied December 15th, 2010
Hyperthyroidism generally causes hyperactivity and and a hyper-alert state, and not fatigue. If you are actually hypothyroid (i.e., a low level of thyroid hormone), which can cause fatigue, then your Endocrinologist should increase your dose of thyroid hormone.


Sincerely,


Robert A. Wascher, MD, FACS

www.doctorwascher.com

Author, "A Cancer Prevention Guide for the Human Race"


A landmark, evidence-based guide to a healthy cancer-prevention lifestyle, based on cutting-edge cancer research.
|
Did you find this post helpful?
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Thyroid Cancer , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.